MathSciNet Relay Station
MathSciNet bibliographic data
MR2200441 35Q53 (37K10 76B15)
Veksler, Alex; Zarmi, Yair Wave interactions and the analysis of the perturbed Burgers equation. Phys. D 211 (2005), no. 1-2, 57–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement